# SDR LR7A04199

- Difficulty date: November 10, 2004
- Submitted: November 11, 2004
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 38,849 hours, 22,908 cycles
- System (JASC): 2424 · AC Regulator
- Part: Volt Regulator
- Part number: 3S2060DR113A1
- Part serial: 6562185
- Condition: Overheated
- Location: Nr 4
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED BURNING RESISTOR SMELL IN THE COCKPIT DURING ENGINE SHUTDOWN.  FOUND NR 4 VOLTAGE REGULATOR OVERHEATED.  REPLACED VOLTAGE REGULATOR IAW MM SMP 581 24-20, PG 226.  OPS CKS NORMAL.  LP 18065, ITEM 1.
